# SDR 96ZZZX905

- Difficulty date: February 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8974U
- Make and model: Doug DC-8-62
- Aircraft serial: 46110
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1220-1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION/AFT CARGO COMPARTMENT LOWER AREA, STR 34R BETWEEN STA 1220 AND STA 1240, FUSELAGE SKIN HAS CORROSION.  REMOVED DAMAGED AREA, FABRICATED, AND INSTALLED REPAIR PER SRM 51-1-0.  (X)
